# SDR UIEA2020090301919

- Difficulty date: September 2, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 86,966 hours, 20,751 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: A64847007
- Part serial: 1486
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AUXILIARY POWER UNIT (APU), ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60.  TRANSFERRED TO MDDR #133793 PER MEL 49-11-01A, CAT C, EXP 12 SEP 20.  PLACARDS INSTALLED.  DISPATCH DP 1707Z.  REMOVED AND REPLACED APU IGV GUIDE VANE ACTUATOR IAW AMM 49-52-02.  OPERATIONS CHECK GOOD IAW AMM 49-11-00. THIS CLEARS MDDR 133793.
